# SDR FOTR0409201227183

- Difficulty date: March 29, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 18,421 hours, 10,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 18,421 hours, 10,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT MOVABLE FLAP VANE LOWER SKIN HAS A SMALL AREA OF DISBOND.
